Boletim da Sociedade Brasileira de Matemática - Bulletin/Brazilian Mathematical Society

, Volume 12, Issue 1, pp 29–86

A survey of the geometric results in the classical theory of minimal surfaces


  • William H. MeeksIII
    • Instituto de Matemática Pura c Aplicada (IMPA)

DOI: 10.1007/BF02588319

Cite this article as:
Meeks, W.H. Bol. Soc. Bras. Mat (1981) 12: 29. doi:10.1007/BF02588319
Download to read the full article text

Copyright information

© Sociedade Brasileira de Matemática 1981